MathSciNet Relay Station
MathSciNet bibliographic data
MR2678074 (2012h:68259) 68W20 (52B55 52C45 68U05 68W25)
Aronov, Boris; Ezra, Esther; Sharir, Micha Small-size $\epsilon$-nets for axis-parallel rectangles and boxes. SIAM J. Comput. 39 (2010), no. 7, 3248–3282.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement